# SDR ERAA201306280042

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 46,689 hours, 57,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Weak
- Location: Emergency Light
- Part time: 986 hours, 941 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD EXTERIOR EMERGENCY LIGHT INOP.  R & R BATTERY 3351P2 IAW MM 33-52-00.  OPS CHECKS NORMAL.  OK FOR SERVICE.
